Saturday, August 01, 2009

Mouth Sores Anyone?

I've had quite a few emails over the past couple of weeks from patients who are having problems with sore mouth side effects from taking Sutent.

The only suggestion that I can provide is for them to try Biotene which is listed on the Side Effect Spreadsheet at the bottom of this page. My husband has never had this particular side effect, but the Biotene remedy was passed on to me by several other patients who did find that it helped to relieve their symptoms. Also, Pfizer suggested it via their medical hotline link.

If anyone else might have another suggestion as to what they take to combat similiar side effects, I'd really appreciate your leaving a comment with your suggestion. I'm sure it will be very much appreciated by patients who encounter this particular side effect.

2 comments:

Whidbey Woman said...

Ask your nurse for the special sponge sticks to use for cleaning your teeth. They are more gentle than even the softest toothbrush.Chemo can leave your tongue, teeth and gums very sensitive.

Denise said...

A dear friend at our church has also been diagnosed with mastesized(did I spell that right?) kidney cancer. I found your blog to be very interesting! I will have to try pears.

God bless!
Another cancer warrior